MathSciNet Relay Station
MathSciNet bibliographic data
MR1394517 11J68 (11J13)
Evertse, Jan-Hendrik An improvement of the quantitative subspace theorem. Compositio Math. 101 (1996), no. 3, 225–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement